RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 2, Pages 247–255 (Mi adm681)  

RESEARCH ARTICLE

On a graph isomorphic to its intersection graph: self-graphoidal graphs

P. K. Dasa, K. R. Singhb

a Department of Mathematics, KIIT Deemed to be University, Bhubaneswar, 751031, India
b Department of Mathematics, National Institute of Technology, Arunachal Pradesh, 791112, India

Abstract: A graph $G$ is called a graphoidal graph if there exists a graph $H$ and a graphoidal cover $\psi$ of $H$ such that $G\cong\Omega(H,\psi)$. Then the graph $G$ is said to be self-graphoidal if it is isomorphic to one of its graphoidal graphs. In this paper, we have examined the existence of a few self-graphoidal graphs from path length sequence of a graphoidal cover and obtained new results on self-graphoidal graphs.

Keywords: graphoidal cover, graphoidal covering number, graphoidal graph, self-graphoidal graph.

Full text: PDF file (322 kB)
References: PDF file   HTML file
MSC: 05C38, 05C75
Received: 21.01.2016
Revised: 06.11.2018
Language:

Citation: P. K. Das, K. R. Singh, “On a graph isomorphic to its intersection graph: self-graphoidal graphs”, Algebra Discrete Math., 26:2 (2018), 247–255

Citation in format AMSBIB
\Bibitem{DasSin18}
\by P.~K.~Das, K.~R.~Singh
\paper On a~graph isomorphic to its intersection graph: self-graphoidal graphs
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 2
\pages 247--255
\mathnet{http://mi.mathnet.ru/adm681}


Linking options:
  • http://mi.mathnet.ru/eng/adm681
  • http://mi.mathnet.ru/eng/adm/v26/i2/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:46
    Full text:16
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020